# SDR N6WA2017071101

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 21,800 hours, 14,657 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED DUCT WARNING MESSAGE IN FLGHT. ENSURED BLEED IS SELECTED OFF AND NO OTHER FAULTS ARE ON EICAS,  AIRCRAFT IS SAFE FOR ONE TIME FERRY FLIGHT.
